Peripherally bicompact tree-like spaces
Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 724-727
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_4_a8,
author = {V. V. Proizvolov},
title = {Peripherally bicompact tree-like spaces},
journal = {Doklady Akademii Nauk},
pages = {724--727},
year = {1969},
volume = {189},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a8/}
}
V. V. Proizvolov. Peripherally bicompact tree-like spaces. Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 724-727. http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a8/